MAUDE Adverse Event Report: Aroa Biosurgery Ltd. OviTex LPR; Surgical Mesh

Aroa Biosurgery Ltd. OviTex LPR; Surgical Mesh
Model Number F10244-1212L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Obstruction/Occlusion (2422)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Adhesion and bowel obstruction are noted as potential complications in the instructions for use of the device.It cannot be determined whether the device or other patient factors, history, or comorbidities caused or contributed to this event.
 
Event or Problem Description
A patient underwent ipom hernia repair to address a recurrent ventral hernia with primary closure obtained.Approximately six weeks later, the patient presented with a small bowel obstruction necessitating reoperation.During the procedure adhesions were noted and lysed.A separate internal hernia was discovered and repaired concomitantly.

Brand Name
OviTex LPR
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Aroa Biosurgery Ltd.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
Aroa Biosurgery Ltd.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key50024234
Report Number3007321028-2026-00028
Device Sequence Number18513841
Product Code FTM
UDI-Device Identifier09421904065772
UDI-Public09421904065772
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10244-1212L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown